# SDR ASAA2025051758033

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N962AK
- Make and model: Boeing 737-9
- Aircraft serial: 44078
- Aircraft time: 8,097 hours, 2,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXIT/SALIDA SIGN AT 16F EXIT DOOR HAS ARROW FACING AWAY FROM THE EMERGENCY EXIT DOOR. SIGN IS AT THE BOTTOM LEFT OF DOOR. GROUNDED - YES. REMOVED AND REPLACED "EXIT SALIDA" LIGHT COVER BOTTOM LEFT OF 16F EMERGENCY DOOR SERVICEABLE FROM STOCK NO DEFECTS NOTED.
